# SDR SWAA2017090816211

- Difficulty date: August 29, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 68,248 hours, 40,612 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 116A3010
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED FORWARD BODY FAIRING SUPPORT ATTACH FITTING CRACKED AT BS 500, STRINGER 18L.  R & R THE ATTACH FITTING IAW SRM AND DWG.
